| Model Number |
01.32.3652HCT |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
10/15/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 9 months after primary, the patient came in reporting pain due to a dislocation of the competitor head from the medacta liner and the cause is unknown.The surgeon revised the medacta cup and liner and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 07-nov-2024: lot 2116166: (b)(4) items manufactured and released on 12-jan-2022.Expiration date: 2026-12-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.